CSpace

Browse/Search Results:  1-10 of 25 Help

  Show only claimed items
Selected(0)Clear Items/Page:    Sort:
Database Resources of the National Genomics Data Center, China National Center for Bioinformation in 2022 期刊论文
NUCLEIC ACIDS RESEARCH, 2022, 卷号: 50, 期号: D1, 页码: D27-D38
Authors:  Xue, Yongbiao;  Bao, Yiming;  Zhang Zhang;  Zhao, Wenming;  Xiao, Jingfa;  He, Shun-min;  Zhang, Guoqing;  Li, Yixue;  Guoping, Zhao;  Chen, Runsheng;  Zeng, Jingyao;  Zhang, Yadong;  Shang, Yun-fei;  Mai, Jialin;  Shi, Shuo;  Lu, Mingming;  Bu, Congfan;  Zhang, Zhewen;  Du, Zhenglin;  Wang, Yinying;  Kang, Hongen;  Xu, Tianyi;  Hao, Lili;  Jia, Peilin;  Jiang, Shuai;  Qian, Qiheng;  Zhu, Tong-tong;  Shang, Yunfei;  Zong, Wenting;  Jin, Tong;  Zhang, Yuansheng;  Zou, Dong;  Zhang, Zhang;  Du, Qiang;  Feng, Changrui;  Ma, Lina;  Zhang, Sisi;  Wang, Anke;  Dong, Lili;  Wang, Yan-qing;  Liu, Wan;  Yan, Xing;  Ling, Yunchao;  Zhao, Guoping;  Zhou, Zhihua;  Kang, Wang;  Zhang, Tao;  Ma, Shuai;  Yan, Haoteng;  Liu, Zunpeng;  Ji, Zejun;  Cai, Yusheng;  Wang, Si;  Song, Moshi;  Ren, Jie;  Zhou, Qi;  Qu, Jing;  Zhang, Weiqi;  Liu, Guanghui;  Chen, Xu;  Chen, Tingting;  Sisi, Zhang;  Sun, Yanling;  Yu, Caixia;  Tang, Bixia;  Zhu, Junwei;  Zhai, Shuang;  Sun, Yubin;  Chen, Qiancheng;  Yang, Xiaoyu;  Zhang, Xin;  Sang, Zhengqi;  Wang, Yonggang;  Zhao, Yilin;  Chen, Huanxin;  Lan, Li;  Wang, Yanqing;  Ma, Yingke;  Jia, Yaokai;  Zheng, Xin-chang;  Chen, Meili;  Dong, Zou;  Zhu, Tongtong;  Ming, Chen;  Niu, Guangyi;  Pan, Rong;  Jing, Wei;  Sang, Jian;  Liu, Chang;  Xiong, Yujia;  Lili, Hao;  Zhang, Mochen;  Wang, Guoliang;  Yi, Lizhi;  Wei, Zhao;  Zong, Wenting;  Wu, Song;  Xiong, Zhuang;  Rujiao, Li;  Zheng, Gong;  Li, Rujiao;  Liu, Lin;  Li, Zhao;  Li, Qianpeng;  Wei, Jing;  Luo, Sicheng;  Wang, Jiajia;  Shi, Yirong;  Zhou, Honghong;  Zhang, Peng;  Song, Tingrui;  Li, Yanyan;  Yang, Fei;  Li, Mengwei;  Li, Zhao-hua;  Kang, Hongen;  Zheng, Xinchang;  Li, Ru-jiao;  Tian, Dongmei;  Liu, Xiaonan;  Li, Cuiping;  Teng, Xufei;  Song, Shuhui;  Zhang, Yang;  Niu, Guangyi;  Zhu, Tongtong;  Zhang, Yuansheng;  Chen, Ruru;  Zhang, Rongqin;  Xu, Feng;  Wang, Yifan;  Ling, Yunchao;  Zhou, Chenfen;  Wang, Haizhou;  Teschendorff, Andrew E.;  He, Yungang;  Zhen, Yang;  Li, Cuiping;  Zhu, Junwei;  Li, Lun;  Li, Na;  Gong, Zheng;  Chen, Meili;  Ying Cui;  Duan, Guangya;  Tong, Jin;  Wu, Gangao;  Huang, Tianhao;  Jin, Enhui;  Zhao, Wei;  Kang, Hailong;  Wang, Zhonghuang;  Zeng, Jingyao;  Chen, Hua;  Li, Mingkun;  Zhao, Wenming;  Ning, Wanshan;  Xue, Yu;  Liu, Yanhu;  Cui, Ying;  Zhou, Qijun;  Liu, Xingyan;  Zhang, Longlong;  Mao, Bingyu;  Zhang, Shihua;  Zhang, Yaping;  Wang, Guodong;  Zhu, Qianghui;  Li, Xin;  Li, Menghua;  Liu, Yuanming;  Luo, Hong;  Wu, Xiaoyuan;  Jing, Haichun;  Pan, Yitong;  Chen, Ming;  Ma, Lina;  Shi, Leisheng;  Li, Mingkun;  Lan, Li;  Bao, Yiming;  Zhao, Wen-ming;  Zuo, Zhixiang;  Ren, Jian;  Zhang, Xinxin;  Xiao, Yun;  Li, Xia;  Liu, Dan;  Zhang, Chi;  Xue, Yu;  Zhao, Zheng;  Jiang, Tao;  Wu, Wanying;  Zhao, Fangqing;  Meng, Xianwen;  Peng, Di;  Luo, Hao;  Gao, Feng;  Lin, Shaofeng;  Liu, Chuijie;  Guo, Anyuan;  Yuan, Hao;  Su, Tianhan;  Zhang, Yong E.;  Zhou, Yincong;  Zhang, Weizhi;  Fu, Shanshan;  Tan, Xiaodan;  Xie, Yubin;  Guo, Guoji;  Wang, Chenwei;  Liao, Xingyu;  Gao, Xin;  Wang, Jianxin;  Xie, Guiyan;  Yuan, Chunhui;  Tian, Feng;  Yang, Dechang;  Tang, Dachao;  Wu, Wenyi;  Gou, Yujie;  Han, Cheng;  Cui, Qinghua;  Li, Xiang Shang;  Li, Chuan-Yun;  Luo, XiaoTong;  Ren, Jia;  Li, Xia
Favorite  |  View/Download:126/0  |  Submit date:2022/04/02
Stochastic greedy algorithms for maximizing constrained submodular plus supermodular functions 期刊论文
CONCURRENCY AND COMPUTATION-PRACTICE & EXPERIENCE, 2021, 页码: 9
Authors:  Ji, Sai;  Xu, Dachuan;  Li, Min;  Wang, Yishui;  Zhang, Dongmei
Favorite  |  View/Download:62/0  |  Submit date:2021/10/26
approximation algorithm  constrained  stochastic greedy  submodular plus supermodular maximization  
NOISE-VANISHING CONCENTRATION AND LIMIT BEHAVIORS OF PERIODIC PROBABILITY SOLUTIONS 期刊论文
DIFFERENTIAL AND INTEGRAL EQUATIONS, 2020, 卷号: 33, 期号: 5-6, 页码: 273-322
Authors:  Ji, Min;  Qi, Weiwei;  Shen, Zhongwei;  Yi, Yingfei
Favorite  |  View/Download:78/0  |  Submit date:2020/09/23
Quantitative concentration of stationary measures 期刊论文
PHYSICA D-NONLINEAR PHENOMENA, 2019, 卷号: 399, 页码: 73-85
Authors:  Ji, Min;  Shen, Zhongwei;  Yi, Yingfei
Favorite  |  View/Download:92/0  |  Submit date:2020/01/10
Fokker-Planck equation  Stationary measure  Qualitative concentration  Stochastic stability  Lyapunov function  
Existence of periodic probability solutions to Fokker-Planck equations with applications 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2019, 卷号: 277, 期号: 11, 页码: 41
Authors:  Ji, Min;  Qi, Weiwei;  Shen, Zhongwei;  Yi, Yingfei
Favorite  |  View/Download:87/0  |  Submit date:2020/01/10
Fokker-Planck equation  Periodic probability solution  Stochastic differential inclusion  Stochastic damping Hamiltonian system  
Convergence to Equilibrium in Fokker-Planck Equations 期刊论文
JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS, 2019, 卷号: 31, 期号: 3, 页码: 1591-1615
Authors:  Ji, Min;  Shen, Zhongwei;  Yi, Yingfei
Favorite  |  View/Download:98/0  |  Submit date:2020/01/10
Fokker-Planck equation  Probability solutions  Convergence  
Concentration and limit behaviors of stationary measures 期刊论文
PHYSICA D-NONLINEAR PHENOMENA, 2018, 卷号: 369, 页码: 1-17
Authors:  Huang, Wen;  Ji, Min;  Liu, Zhenxin;  Yi, Yingfei
Favorite  |  View/Download:88/0  |  Submit date:2018/07/30
Fokker-Planck equation  Stationary measure  Limit measure  Concentration  Stochastic stability  White noise perturbation  
Steady States of Fokker-Planck Equations: III. Degenerate Diffusion 期刊论文
JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS, 2016, 卷号: 28, 期号: 1, 页码: 127-141
Authors:  Huang, Wen;  Ji, Min;  Liu, Zhenxin;  Yi, Yingfei
Favorite  |  View/Download:77/0  |  Submit date:2018/07/30
Fokker-Planck equation  Degenerate diffusion  Existence  Stationary solution  Stationary measure  Level set method  
Projective Dirichlet Boundary Condition with Applications to a Geometric Problem 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2016, 卷号: 32, 期号: 1, 页码: 11-24
Authors:  Ji, Min
Favorite  |  View/Download:48/0  |  Submit date:2018/07/30
Elliptic resonance equation  nonlinear boundary condition  convex indicatrix  mean torsion  
Stochastic stability of measures in gradient systems 期刊论文
PHYSICA D-NONLINEAR PHENOMENA, 2016, 卷号: 314, 页码: 9-17
Authors:  Huang, Wen;  Ji, Min;  Liu, Zhenxin;  Yi, Yingfei
Favorite  |  View/Download:88/0  |  Submit date:2018/07/30
Fokker-Planck equation  Gradient systems  Gibbs measure  Limit measure  Stochastic stability  White noise perturbation